Follow
Olivier Baudon
Olivier Baudon
Verified email at labri.fr - Homepage
Title
Cited by
Cited by
Year
On decomposing regular graphs into locally irregular subgraphs
O Baudon, J Bensmail, J Przybyło, M Woźniak
European Journal of Combinatorics 49, 90-104, 2015
672015
Decomposable trees: a polynomial algorithm for tripodes
D Barth, O Baudon, J Puech
Discrete applied mathematics 119 (3), 205-216, 2002
452002
On the complexity of determining the irregular chromatic index of a graph
O Baudon, J Bensmail, É Sopena
Journal of Discrete Algorithms 30, 113-127, 2015
372015
Networks sharing: a polynomial algorithm for tripodes
D Barth, O Baudon, J Puech
Université de Paris-Sud, Centre d'Orsay, Laboratoire de Recherche en …, 1998
231998
An oriented version of the 1-2-3 Conjecture
O Baudon, J Bensmail, É Sopena
Discussiones Mathematicae Graph Theory 35 (1), 141-156, 2015
212015
Equitable neighbour-sum-distinguishing edge and total colourings
O Baudon, M Pilśniak, J Przybyło, M Senhaji, E Sopena, M Woźniak
Discrete Applied Mathematics 222, 40-53, 2017
202017
On the structure of arbitrarily partitionable graphs with given connectivity
O Baudon, F Foucaud, J Przybyło, M Woźniak
Discrete Applied Mathematics 162, 381-385, 2014
19*2014
Recursively arbitrarily vertex-decomposable graphs
O Baudon, F Gilbert, M Woźniak
Opuscula Mathematica 32, 689-706, 2012
182012
Partitioning powers of traceable or hamiltonian graphs
O Baudon, J Bensmail, J Przybyło, M Woźniak
Theoretical Computer Science 520, 133-137, 2014
162014
A general decomposition theory for the 1-2-3 Conjecture and locally irregular decompositions
O Baudon, J Bensmail, T Davot, H Hocquard, J Przybyło, M Senhaji, ...
LaBRI, Université de Bordeaux; I3S, Université Côte d'Azur; AGH University …, 2018
152018
Edge weights and vertex colours: Minimizing sum count
O Baudon, J Bensmail, H Hocquard, M Senhaji, E Sopena
Discrete Applied Mathematics 270, 13-24, 2019
112019
Structural properties of recursively partitionable graphs with connectivity 2
O Baudon, J Bensmail, F Foucaud, M Pilśniak
Discussiones Mathematicae Graph Theory 37 (1), 89-115, 2017
112017
On the Cartesian product of of an arbitrarily partitionable graph and a traceable graph
O Baudon, J Bensmail, R Kalinowski, A Marczyk, J Przybyło, M Wozniak
Discrete Mathematics & Theoretical Computer Science 16 (Graph Theory), 2014
112014
On the Cartesian product of an arbitrarily partitionable graph and a traceable graph
O Baudon, J Bensmail, R Kalinowski, A Marczyk, J Przybylo, M Woźniak
Discrete Mathematics and Theoretical Computer Science 16 (2), 225-232, 2014
112014
Structural properties of recursively partitionable graphs with connectivity 2
O Baudon, J Bensmail, F Foucaud, M Pilsniak
Preprint available at: http://hal. archives-ouvertes. fr/hal-00672505, 2012
11*2012
Partitioning Harary graphs into connected subgraphs containing prescribed vertices
O Baudon, J Bensmail, E Sopena
Discrete Mathematics & Theoretical Computer Science 16 (3), 263-278, 2014
102014
Recursively arbitrarily vertex-decomposable suns
O Baudon, F Gilbert, M Woźniak
Opuscula Mathematica 31 (4), 533-547, 2011
102011
Graph clustering for very large topic maps
P Auillans, O Baudon
Proceedings of the XML Europe 2001 Conference, Berlin, Germany, 2001
10*2001
The neighbour-sum-distinguishing edge-colouring game
O Baudon, J Przybylo, M Senhaji, E Sidorowicz, E Sopena, M Wozniak
92016
On minimal arbitrarily partitionable graphs
O Baudon, J Przybyło, M Woźniak
Information Processing Letters 112 (17-18), 697-700, 2012
92012
The system can't perform the operation now. Try again later.
Articles 1–20